Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Diagnosed with HIV. Rash on arms, legs, feet. Night sweats, upper back pains. Related to HIV?

I Was Recently diagnosed wit hiv threw a oraquick mouth suave test. Is there a chance the second big test could come back negative after a positive? And i have a rash on my arms an legs an feet but only my legs and arms burn an itch! I have spots on my feet also. What can i do about nights sweats an upper back pains i think are related to hiv??
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  541
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Lab Tests
Medical Topics
HIV AIDS Specialist 's  Response

Welcome to HCM.

Most of the test for HIV available in the market are more than 98% sensitive and specific. False positive is rare. If you have high risk for HIV, don't waste your time and money in confirming the same. If you don't have risk for HIV, then you can opt for a Western Blot test. It is more confirmatory than an ELISA or a Oraquick test. If you have risk, then go straightly for the estimation of Viral load and CD4 count test which themselves are confirmatory, more reliable and useful to the course of management.

There are very good treatment options are available. With these one can have a comfortable and decent life for more than 30 years. A total cure is on the pipeline.
So nothing to worry and follow strictly the guidelines of your physician.
You will be alright.
Dr S.Murugan
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor